I've been told i might be suffereing from Akathisia due to meds....

View previous topic View next topic Go down

I've been told i might be suffereing from Akathisia due to meds....

Post by claire_bear1000 on Tue Sep 15, 2009 10:18 am

Apparently it means a felling of chronic inner restlessness. Exactly how I get in the afternoons and early evenings.

Has anyone else experienced anything similar to this?

I'm on effexor, risperidone and quetipaine. Just started back on meds 2 weeks ago.

Starting to drive me a bit batty as I'm annoyin all those around me....it's like I've got ADHD!!!!!!
avatar
claire_bear1000

Number of posts : 17
Age : 32
Location : Auckland
Registration date : 2009-02-08

Back to top Go down

Re: I've been told i might be suffereing from Akathisia due to meds....

Post by greasemonkey on Tue Sep 15, 2009 12:44 pm

they make up new names when the old-ones dont adjust to Medicines standard approach
to ailments of the mind, Claire.


This type of anxiety is due to the unresolved inner-issues which we ALL HAVE in life,
(if we are alive that is! lol! ) untill we take a more healthy attitude into caring for our own well-being
and not letting things drag-out as well as wear-us-out!

We all got to work out how we tick whilst we are also working in the world.
We are a Work in progress.
Therefore we gotta make time for our selves!
This is your (my/others) sadhana.
(sadhana is a word from the East, where they are very-much aware of spiritual things)
google it...
see yogas of the East!


Last edited by greasemonkey on Tue Sep 15, 2009 12:53 pm; edited 5 times in total (Reason for editing : green paint)
avatar
greasemonkey

Number of posts : 940
Location : -
Registration date : 2008-09-15

Back to top Go down

Re: I've been told i might be suffereing from Akathisia due to meds....

Post by smile4me on Tue Sep 15, 2009 11:52 pm

hey interesting cause im on my way to see doc about the same thing and im on seroquel too (quetipaine).ive been on it for a few years and been fine but lately am having trouble with sleepwalking and insomnia and stuff.i wake up in a panic to move,or i wake up allready on the move.its quite scary and my doc says it can be a result of the seroquel.its an awfull feeling and he is sending me too a sleep studys clinic aswell as reducing my dosage.
aparently the problem is quite frequent for people who are long term users of it.talk to your doc again and see what they can tell you about counter affecting the effect.

smile4me

Number of posts : 20
Location : whangarei
Registration date : 2009-09-12

Back to top Go down

Re: I've been told i might be suffereing from Akathisia due to meds....

Post by smile4me on Tue Sep 15, 2009 11:56 pm

Definition of Akathisia

Akathisia: A movement disorder characterized by a feeling of inner restlessness and a compelling need to be in constant motion as well as by actions such as rocking while standing or sitting, lifting the feet as if marching on the spot and crossing and uncrossing the legs while sitting. People with akathisia are unable to sit or keep still, complain of restlessness, fidget, rock from foot to foot, and pace.

Akathisia is often a side effect of certain drugs. The drugs that can cause akathisia include neuroleptic (antipsychotic) agents, serotonin receptor antagonists, lithium, L-dopa,, calcium channel blockers and phenothiazine antiemetics such as prochlorperazine or metoclopropamide. Also spelled acathisia. From the Greek a- + kathisis, a sitting.

smile4me

Number of posts : 20
Location : whangarei
Registration date : 2009-09-12

Back to top Go down

Re: I've been told i might be suffereing from Akathisia due to meds....

Post by greasemonkey on Wed Sep 16, 2009 12:15 am

To Be or Not to Be (Shakespeare)
To do is not to be (Sartre)
To be is not to do (Freud)
Do be do be do (Frank Sinatra)

By alternate practice of Doing and then Being in a leisurely-pace,
we gain experience of ourself
and truely who we are!
Un-stationed (as opposed to fixed) in the mind we find we are already free,
and certainly NOT WHAT WE THINK WE ARE!
Thinking is NOT the real world.

Many People act-out their thoughts
as they think their thoughts are their Own.


NO!

Everyone has the same and also similar thoughts to everyone else.
Where we dont have access to a different thought,
we take-in this thought from another
Thoughts were here before you was borned.

OUR PARENTS HAD THEM as did their parents had them also!

You are NOT YOUR THOUGHTS.


Last edited by greasemonkey on Wed Sep 16, 2009 12:19 am; edited 3 times in total (Reason for editing : green paint)
avatar
greasemonkey

Number of posts : 940
Location : -
Registration date : 2008-09-15

Back to top Go down

Re: I've been told i might be suffereing from Akathisia due to meds....

Post by smile4me on Wed Sep 16, 2009 5:34 am

what?sorry i didnt understand your message. Shocked

smile4me

Number of posts : 20
Location : whangarei
Registration date : 2009-09-12

Back to top Go down

Re: I've been told i might be suffereing from Akathisia due to meds....

Post by greasemonkey on Wed Sep 16, 2009 7:41 am

Sad
avatar
greasemonkey

Number of posts : 940
Location : -
Registration date : 2008-09-15

Back to top Go down

Re: I've been told i might be suffereing from Akathisia due to meds....

Post by Floss on Wed Sep 16, 2009 9:29 am

far out monkey
avatar
Floss

Number of posts : 36
Age : 35
Location : New Zealand
Registration date : 2009-08-23

Back to top Go down

Re: I've been told i might be suffereing from Akathisia due to meds....

Post by smile4me on Wed Sep 16, 2009 10:42 pm

sorry grease monkey,i wasnt intending to be mean,i really didnt understand what you said and would like to know more.i have trouble sometimes making words make sense in my head,and need people to explain things again.
i think i get it this time,but im not certain and i would like too cause the part i did understand was good.
im really sorry if it sounded like i was being mean

smile4me

Number of posts : 20
Location : whangarei
Registration date : 2009-09-12

Back to top Go down

Re: I've been told i might be suffereing from Akathisia due to meds....

Post by greasemonkey on Thu Sep 17, 2009 1:38 am

smile4me wrote:sorry grease monkey,i wasnt intending to be mean,i really didnt understand what you said and would like to know more.i have trouble sometimes making words make sense in my head,and need people to explain things again.
i think i get it this time,but im not certain and i would like too cause the part i did understand was good.
im really sorry if it sounded like i was being mean

You're not MEAN@ALL smile4Me,
you infact are the opposite!
Behind the pain you're currently experiencing,
I see a happy go lucky person trying to make-out something positive
from having had experiences that just dont add-up in your Mind.

Too much is TOO-MUCH when we are engaged in our inner-work.

I will take care and try to be small-as so as I appear non-threatening to you.
Threatening I am not.
Caring I Am!

which part did you think were good?


afro
avatar
greasemonkey

Number of posts : 940
Location : -
Registration date : 2008-09-15

Back to top Go down

Re: I've been told i might be suffereing from Akathisia due to meds....

Post by smile4me on Thu Sep 17, 2009 7:47 am

i understand the thinking is not the real world,i used to really struggle with seperating my self from my perception of myself.does that make sense?i mean,if i think i am a useless person who will never amount to anything,then thats exactly what will happen,so when i am depresed i have to kind of force myself to think positive thoughts and even if deep down i dont really believe it ,it still helps me act in a positive way.
if i dwell on the bad thoughts then they become more real and i start to act like i have no potential.

i love this site,its so great to have somewhere to go where u can talk about this stuff. Smile

smile4me

Number of posts : 20
Location : whangarei
Registration date : 2009-09-12

Back to top Go down

Re: I've been told i might be suffereing from Akathisia due to meds....

Post by greasemonkey on Thu Sep 17, 2009 10:01 am

which part did you think were good?

You are well along the track and sorting yourself out well.
That i am glad of.
cheers!

Having gotten to the place of objectivity
where you can view your mind, the hardest part is over and done with.
Staying objective, one needs to make special effort for a long period of time,
untill you have truelly learnt ; you are NOT your MIND.

We must make it a positive Habit!

You were Born long before you created your mind.
Being outside your mind is similar to being Yourself, RIGHT?
The right-way to use mind is from the out-side looking in-wards.

When you are in your mind and a rush occurs
it can be fairly scary for an ego
who dosnt know its TRUE SELF!.

love
avatar
greasemonkey

Number of posts : 940
Location : -
Registration date : 2008-09-15

Back to top Go down

Re: I've been told i might be suffereing from Akathisia due to meds....

Post by Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum